# SDR ASAA0680904

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 47,849 hours, 25,068 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Bay Door
- Component part number: 59101413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY DOOR DENTED.  COLD FORMED TO ORIGINAL CONTOUR.  INSTALLED INTERNAL REPAIR DOUBLER PER SRM 53-04.
